# SDR LCQ73

- Difficulty date: February 24, 2005
- Submitted: February 24, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Aircraft time: 23,350 hours, 20,941 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE TAB ON L/E SPAR OF RUDDER BROKEN OFF.  S/O 269004, N/R 24993.
